# SDR DALA2017022401543

- Difficulty date: February 17, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 39,790 hours, 26,376 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE HAS SEVERAL GUIDE PIN RECEPTACLES WORN OUT OF ROUND.  REMOVED AND REPLACED IAW SRM 51-41-01.
